| Model Number |
67PFS40 |
| Medical Device Problem Code |
Defective Device (2588)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when required.
Event or Problem Description
It was reported that a customer received a defective trach tube from the distributor.Additional information was requested; however, no further specific details on this incident were received.No patient injury or adverse affects were reported.
Additional Manufacturer Narrative
No product or photographic evidence were provided to aid in this investigation.The complaint report offered insufficient details to determine whether this product functioned as intended, or was used in a manner consistent with its instructions for use (ifu) or failed to meet product specifications.Lacking any additional evidence, this complaint has been closed as unconfirmed.There were no non-conforming reports (ncrs) initiated for the lot or anomalies identified in the device history record review.